Document Type

Journal Article

Department/Unit

Department of Mathematics

Language

English

Publication Date

8-31-2005

Source Publication Title

Advances in Applied Probability

Volume

3

Issue

37

Start Page

857

End Page

858

Publisher

Applied Probability Trust

Peer Reviewed

1

Copyright

© Applied Probability Trust 2005

DOI

10.1239/aap/1127483751

Link to Publisher's Edition

http://dx.doi.org/10.1239/aap/1127483751

ISSN (print)

00018678

Included in

Mathematics Commons

Share

COinS